# SDR SWAA2024111451800

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#12 A-043 AFT CARGO COMPARTMENT RH 'Z' ANGLE CORRODED STA 867 TO 887 RBL 22 WL 156<[01] EVALUATED MATERIAL LOSS OF.012' MORE THAN THE .004' MAX LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED ZEE ANGLE SECTION IAW SRM 53-00-53-2R-5 APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4.N;[02] C/W AUDIT C/W
